Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015 (2015), Article ID 241402, 7 pages
http://dx.doi.org/10.1155/2015/241402
Research Article

Connections between Some Concepts of Polynomial Trichotomy for Noninvertible Evolution Operators in Banach Spaces

Department of Mathematics, Faculty of Mathematics and Computer Science, West University of Timişoara, V. Pârvan Boulevard No. 4, 300223 Timişoara, Romania

Received 2 July 2015; Accepted 7 October 2015

Academic Editor: Toka Diagana

Copyright © 2015 Mihai-Gabriel Babuţia and Nicolae Marian Seimeanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Perron, “Die stabilitätsfrage bei Differentialgleichungen,” Mathematische Zeitschrift, vol. 32, no. 1, pp. 703–728, 1930. View at Publisher · View at Google Scholar · View at Scopus
  2. M.-G. Babuţia, T. Ceauşu, and N. M. Seimeanu, “On uniform exponential dichotomy of evolution operators,” Annals of West University of Timisoara—Mathematics and Computer Science, vol. 50, no. 2, pp. 3–14, 2013. View at Publisher · View at Google Scholar
  3. M.-G. Babuttia, M. Megan, and I.-L. Popa, “On (h, k)-dichotomies for nonautonomous linear difference equations in Banach spaces,” International Journal of Differential Equations, vol. 2013, Article ID 761680, 7 pages, 2013. View at Publisher · View at Google Scholar
  4. L. Barreira, M. Fan, C. Valls, and J. Zhang, “Robustness of nonuniform polynomial dichotomies for difference equations,” Topological Methods in Nonlinear Analysis, vol. 37, no. 2, pp. 357–376, 2011. View at Google Scholar · View at Scopus
  5. L. Barreira and C. Valls, “Nonuniform exponential dichotomies and admissibility,” Discrete and Continuous Dynamical Systems, vol. 30, no. 1, pp. 39–53, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. L. Barreira and C. Valls, “Polynomial growth rates,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 11, pp. 5208–5219, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. N. Lupa and M. Megan, “Exponential dichotomies of evolution operators in Banach spaces,” Monatshefte für Mathematik, vol. 174, no. 2, pp. 265–284, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Megan, A. L. Sasu, and B. Sasu, “Discrete admissibility and exponential dichotomy for evolution families,” Discrete and Continuous Dynamical Systems, vol. 9, no. 2, pp. 383–397, 2003. View at Google Scholar · View at Scopus
  9. M. L. Rămneanţu, T. Ceauşu, and M. Megan, “On nonuniform polynomial dichotomy of evolution operators in Banach spaces,” International Journal of Pure and Applied Mathematics, vol. 75, no. 3, pp. 305–318, 2012. View at Google Scholar · View at Scopus
  10. A. L. Sasu, M.-G. Babuţia, and B. Sasu, “Admissibility and nonuniform exponential dichotomy on the half-line,” Bulletin des Sciences Mathematiques, vol. 137, no. 4, pp. 466–484, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. A. L. Sasu and B. Sasu, “Discrete admissibility and exponential trichotomy of dynamical systems,” Discrete and Continuous Dynamical Systems Series A, vol. 34, no. 7, pp. 2929–2962, 2014. View at Publisher · View at Google Scholar · View at Scopus
  12. R. J. Sacker and G. R. Sell, “Existence of dichotomies and invariant splittings for linear differential systems I,” Journal of Differential Equations, vol. 15, no. 3, pp. 429–458, 1974. View at Publisher · View at Google Scholar · View at Scopus
  13. L. Barreira and C. Valls, “Lyapunov functions for trichotomies with growth rates,” Journal of Differential Equations, vol. 248, no. 1, pp. 151–183, 2010. View at Publisher · View at Google Scholar · View at Scopus
  14. L. Barreira and C. Valls, “Robustness of nonuniform exponential trichotomies in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 351, no. 1, pp. 373–381, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. N. Lupa and M. Megan, “Generalized exponential trichotomies for abstract evolution operators on the real line,” Journal of Function Spaces and Applications, vol. 2013, Article ID 409049, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  16. M. Megan and C. Stoica, “On uniform exponential trichotomy of evolution operators in Banach spaces,” Integral Equations and Operator Theory, vol. 60, no. 4, pp. 499–506, 2008. View at Publisher · View at Google Scholar · View at Scopus
  17. M. Megan and C. Stoica, “Trichotomy for discrete skew-evolution semiows in Banach spaces,” Annals of the Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity, vol. 5, pp. 79–85, 2007. View at Google Scholar
  18. A. L. Sasu and B. Sasu, “Exponential trichotomy for variational difference equations,” Journal of Difference Equations and Applications, vol. 15, no. 7, pp. 693–718, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus